# SDR IPXA2025072113981

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,720 hours, 21,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Gouged
- Location: Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR UPPER LATACH CAM HAS A GOUGE ON OUTER SIDE.  ACCOMPLISHMENT OF SREO-14721-REQ001.
